MathSciNet Relay Station
MathSciNet bibliographic data
MR1145585 (93g:33012) 33C80 (20F55)
Dunkl, Charles F. Integral kernels with reflection group invariance. Canad. J. Math. 43 (1991), no. 6, 1213–1227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement